You should be consulting with your doctor while you do this. It may be that you are tapering a bit too much, too quickly, so if it is a withdrawal effect ( memory and feeling stoned), then you might go half pill/ whole pill every other day for another two weeks, then go to half.and once stable on half, then taper over next two weeks by taking half every other day the first week, and every third day the third week, then stop.
The other possibility is that you are calmer and sleeping better and drowsy because you don't have the stimulating effect of the medication, and in that case you would be better off staying at half tab and working with your boss to keep your job.
Two questions. Have you disclosed your situation to your boss and are you tapering after consultation with your doctor?
It maybe that the symptoms are unrelated or may pass (or you may need to increase the dose?? I would hope not).
I'm confused but if they're withdrawal symptoms they should pass. It could just be the body's way of adjusting to the lower dose.
You need the doctor's input. He also has a tapering plan -if it's appropriate.